# SDR CA131209007

- Difficulty date: December 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT FL250, NR 1 ENGINE THRUST LOST, ACCOMPANIED WITH CLAPPING SOUND.  DECIDED TO RETURN TO AIRPORT OF DEPARTURE.  ACFT MADE SUCCESSFUL LANDING.
